# SDR UIEA200500129

- Difficulty date: September 6, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B941002
- Condition: Cracked
- Location: Sta 248
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 3 PYLON, CRACKED DAMAGE WAS FOUND IN THE SKIN ASSEMBLY AND THE ADJACENT NR 3 STIFFENER, AT PRECOOLER EXHAUST CUTOUT LOWER EDGE NEAR THE AFT CORNER AT STATION 248.  THE NR 3 STIFFENER LOWER FLANGE WAS TRIMMED TO REMOVE CRACKS.  THE CRACK IN THE SKIN ASSEMBLY WAS CONTAINED WITH 1 INCH DIAMETER HOLE AT THE CRACK TIP.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW STEEL LOWER REPAIR ANGLE FROM NS 235-254.  THE RIB INSTALLATION AT NS 248 WAS MODIFIED TO ACCOMMODATE THE NEW STEEL LOWER REPAIR ANGLE INSTALLATION ON THE NR 3 STIFFENER.  (M)
